# SDR REXA2022051200875

- Difficulty date: April 27, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC607340942
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CROSSBEAM @ FS280 RBL 13.50 IS CRACKED	REMOVED & REPLACED R/H CROSSBEAM @ FS 280 RBL 13.50 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-42-22-001-001-A01.
